# SDR UALA2012031401693

- Difficulty date: March 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 61,007 hours, 22,478 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 746A000006
- Part serial: 183
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT: UNABLE 2 CONTROL TEMPS COCKPIT SET FULL HOT TEMP-68-FWD CABIN SET FULL COLD TEMP-74.  SAMC TEXT: AFT FULL HOT TEMP-70.  SECURED HOT AIR PRV CLOSED.
